# SDR 2002UALA00906

- Difficulty date: May 20, 2002
- Submitted: June 11, 2002
- Operation: Air carrier
- Aircraft: N318UA
- Make and model: Boeing 737322
- Aircraft serial: 23950
- Aircraft time: 43,792 hours, 23,956 cycles
- Engine: Ge CFM56*
- System (JASC): 2612 · Fire Detection
- Part: Control Panel
- Part number: G718505
- Part serial: 160
- Condition: Faulty
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: F

## Discrepancy

CREW REPORTED GETTING A CARGO PANEL FIRE LIGHT WITH NO BELLS.  MAINTENANCE FOUND FIRE DETECTION PANEL WOULD NOT TEST.  REPLACED CARGO COMPARTMENT PANEL.  PERFORMED OPERATIONAL CHECK OF THE SYSTEM AND AIRCRAFT WAS RETURNED TO SERVICE.
